# SDR ASOA04371

- Difficulty date: March 7, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Engine: Pwa PW127
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FLOORBEAMS AT FRAMES 38 AND 39 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED FLOORBEAMS IAW SRM51-25-01.  AIRCRAFT WAS RELEASED FROM C-CHECK ON MARCH 21, 2004.
